MAUDE Adverse Event Report: Datascope Corp. SENSATION PLUS 8Fr. 50cc IAB & Accessories (w/Pressure Tubes, No Stylet); System, Balloon, Intra-Aortic And Control

Datascope Corp. SENSATION PLUS 8Fr. 50cc IAB & Accessories (w/Pressure Tubes, No Stylet); System, Balloon, Intra-Aortic And Control
Model Number 0684-00-0576-01
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during use of the sensation plus 50cc balloon catheter, the cardiosave pump generated a gas loss alarm, causing the intra-aortic balloon pump (iabp) therapy to stop.Intra-aortic balloon (iab) fill was done by pressing iab refill and therapy was restarted; however, the issue recurred.The iab catheter was inspected, and no signs of perforation were observed.No blood was detected in the helium line.The helium tank was confirmed to be adequately filled and not empty.All system connections were checked and found to be secure.The patient was not tachycardic or febrile at the time of the event.No harm to the patient reported.The alarm occurred during the night before and morning of the (b)(6).The balloon pump was exchanged for a new machine on the night shift.Second pump also generated a gas loss alarm.The details of the first pump are not available.A getinge filed service engineer (fse) was dispatched to evaluate the iabp used as a second unit.Fse confirmed gas loss alarms in logs.No other errors or leak were noted.
 
Additional Manufacturer Narrative
Event site telephone: (b)(6).Upon completion of the investigation into this event a follow up report will be submitted.

Brand Name
SENSATION PLUS 8Fr. 50cc IAB & Accessories (w/Pressure Tubes, No Stylet)
Common Device Name
System, Balloon, Intra-Aortic And Control
Manufacturer (Section D)
Datascope Corp.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
Datascope Corp.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key50472651
Report Number2248146-2026-0001460
Device Sequence Number16001924
Product Code DSP
UDI-Device Identifier10607567108605
UDI-Public(01)10607567108605(10)3000468926(17)280411(11)250411
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K133074
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0576-01
Device Catalogue Number0684-00-0576-01
Device Lot Number3000468926
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2026
Initial Report FDA Received Date08/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Cardiosave (b)(6), Cardiosave (b)(6)
Patient SexUnknown
Patient Weight143 LB